# SDR DALA2018111956683

- Difficulty date: November 14, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 84,441 hours, 38,171 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 675, L/P 0826556) RT MLG FWD TRUNNION BEARING HAS CORROSION ON INTERIOR SURFACE. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0003:3210-9901-RT/001 00004 REPLACED BEARING PER B757 AMM 57-54-05.
